Mirtazapine and Tremor - from FDA reports
Tremor is found among people who take Mirtazapine, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Diazepam, and have Pain. This review analyzes which people have Tremor with Mirtazapine. It is created by eHealthMe based on reports of 29,746 people who have side effects when taking Mirtazapine from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Jul, 21, 2017
29,746 people reported to have side effects when taking Mirtazapine.
Among them, 905 people (3.04%) have Tremor
Number of reports submitted per year:
Time on Mirtazapine when people have Tremor *:
- < 1 month: 49.01 %
- 1 - 6 months: 37.62 %
- 6 - 12 months: 3.47 %
- 1 - 2 years: 2.97 %
- 2 - 5 years: 6.93 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Tremor when taking Mirtazapine *:
- female: 63.93 %
- male: 36.07 %
Age of people who have Tremor when taking Mirtazapine *:
- 0-1: 0.14 %
- 2-9: 0.14 %
- 10-19: 1.66 %
- 20-29: 10.07 %
- 30-39: 19.17 %
- 40-49: 13.93 %
- 50-59: 12.41 %
- 60+: 42.48 %
Top conditions involved for these people *:
- Pain (42 people, 4.64%)
- Parkinson's Disease (41 people, 4.53%)
- Psychotic Disorder (37 people, 4.09%)
- High Blood Pressure (37 people, 4.09%)
- Neck Pain (32 people, 3.54%)
Top co-used drugs for these people *:
- Diazepam (105 people, 11.60%)
- Clonazepam (86 people, 9.50%)
- Omeprazole (80 people, 8.84%)
- Lorazepam (68 people, 7.51%)
- Seroquel (56 people, 6.19%)
Top other side effects for these people *:
- Dizziness (252 people, 27.85%)
- Agitation (206 people, 22.76%)
- Hyperhidrosis (204 people, 22.54%)
- Paraesthesia (177 people, 19.56%)
- Fatigue (175 people, 19.34%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Tremor when taking Mirtazapine?
Expand the study to include all drugs with the same ingredientsTremor and drugs with ingredients of mirtazapine.
Expand the study to include reports from both FDA and eHealthMeTremor and Mirtazapine from FDA and eHealthMe reports
Mirtazapine has active ingredients of mirtazapine. It is often used in depression. (latest outcomes from Mirtazapine 31,482 users)
Tremor (trembling or shaking movements in one or more parts of your body) has been reported by people with multiple sclerosis, depression, pain, high blood pressure, stress and anxiety (latest reports from 103,939 Tremor patients).
Browse all side effects of Mirtazapinea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with TremorTremor
Could your condition cause TremorTremor
What would happen?
Can you answer these questions?
My 16-year-old daughter developed tremors in her arms and legs after taking minocycline for two weeks. Doctors hypothesized that there was another pathogen present in her body that ran from the minocycline and went to hide in her nervous system. Within two weeks it was discovered that she has ...
Hello, About 7 months ago I was diagnosed with "Dystonic RSI", my doctor told me it was a problem in nervous system. My nervous system was sending to many signals to the muscles in my forearms, the ones I use for mouse movement. This first manifested itself as muscle fatigue in my forearms ...
You may be interested in these reviews
Hi everyone.i am 21 and I used to have typhoid fever and now I have body tremors in my head and hands . it's basically shaking my whole body like someone is pushing me forward.i hope to.find support and we can maybe share our burdens.
After 1 week on atenolo I started feeling bad. After 3 weeks I thought I was going to pass out and was nauseous and lightheaded. I stopped taking the atenolol and ended up in emergency with bp of 180/115 and terrible symptoms like tight chest, anxiety, internal shaking, massive nausea, ...